MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F5R; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA PS FEMORAL COMP.CEMENTED F5R; KNEE ENDOPROSTHETICS
Model Number NX032Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That an as vega ps femoral comp.Cemented f5r (part # nx032z) was implanted during a primary procedure performed approximately five (5) years ago by another surgeon.According to the complainant, postoperative loosening of the implant occurred.Reportedly, the cement did not adhere to the implants or the bone.The patient underwent a revision surgery on (b)(6) 2022.The complaint device was not returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision surgery.The adverse event / malfunction is filed under aic reference (b)(4).Associated medwatch report: (b)(4) (2916714-2022-00103) ae-qas-k521-56.(b)(4) (2916714-2022-00104 ) ae-qas-k521-56.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.However, a picture of the implant was provided for analysis; an examination of the image revealed no connection/adhesive between cement and implant, and no cement connection/adhesive to the bone.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS VEGA PS FEMORAL COMP.CEMENTED F5R
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key15605328
Report Number2916714-2022-00102
Device Sequence Number11296789
Product Code JWH
UDI-Device Identifier04046963810184
UDI-Public4046963810184
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
Report Date (Section F) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberNX032Z
Device Catalogue NumberNX032Z
Device Lot Number52185341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/23/2022
Device Age83 MO
Event Location Hospital
Date Report to Manufacturer09/23/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date01/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/14/2022